# SDR WX0A2015101972947

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,584 hours, 24,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 9835
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, TAIL CONE & AFT FLIGHT ATTENDANT EMER LIGHTS INOPERATIVE.  CHECKED BATTERIES, CHECKED GOOD.  RELAMPED TAIL CONE BULBS, NO HELP.  REPLACED FWD POWER SUPPLY, OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
